On the dimension of the adjoint linear system for threefolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 22 (1995) no. 1, p. 1-24
@article{ASNSP_1995_4_22_1_1_0,
     author = {Beltrametti, M. C. and Sommese, Andrew John},
     title = {On the dimension of the adjoint linear system for threefolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 22},
     number = {1},
     year = {1995},
     pages = {1-24},
     zbl = {0857.14001},
     mrnumber = {1315348},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1995_4_22_1_1_0}
}
Beltrametti, M. C.; Sommese, A. J. On the dimension of the adjoint linear system for threefolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 22 (1995) no. 1, pp. 1-24. http://www.numdam.org/item/ASNSP_1995_4_22_1_1_0/

[BPV] W. Barth - C. Peters - A. Van De Ven, Compact complex surfaces, Springer-Verlag. Ergebnisse der Math. und ihr. Grenz, 4, Berlin-Heidelberg -New York, 1984. | MR 749574 | Zbl 0718.14023

[BBeS] M.C. Beltrametti - G.M. Besana - A.J. Sommese, On the dimension of the adjoint linear system for quadric fibrations. In: "Algebraic Geometry and its Applications", Proceedings of the 8-th Algebraic Geometry Conference, Yaroslavl', 1992 (A. Tikhomirov and A. Tyurin eds.), Aspects of Math., E 25, (1994), 9-20, Vieweg. | MR 1282015 | Zbl 0848.14002

[BBS] M.C. Beltrametti - A. Biancofiore A.J. Sommese, Projective n-folds of log-general type, I, Trans. Amer. Math. Soc., 314 (1989), 825-849. | MR 1005528 | Zbl 0702.14037

[BFS] M.C. Beltrametti - M.L. Fania - A.J. Sommese, On the adjunction theoretic classification of projective varieties, Math. Ann., 290 (1991), 31-62. | MR 1107662 | Zbl 0712.14029

[BSS] M.C. Beltrametti - M. Schneider - A.J. Sommese, Applications of the Ein-Lazarsfeld criterion for spannedness of adjoint bundles, Math. Z., 214 (1994), 593-599. | MR 1248115 | Zbl 0804.14006

[BS] M.C. Beltrametti - A.J. Sommese, On the adjunction theoretic classification of polarized varieties, J. Reine Angew. Math., 427 (1992), 157-192. | MR 1162435 | Zbl 0762.14005

[F] T. Fujita, Theorems of Bertini type for certain types of polarized manifolds, J. Math. Soc. Japan, 34 (1982), 709-718. | MR 669278 | Zbl 0489.14001

[GH] P. Griffiths - J. Harris, Principles of Algebraic Geometry, J. Wiley & Sons, 1978. | MR 507725 | Zbl 0408.14001

[H] J. Harris, Curves in projective spaces, S.M.S., Université de Montreal, (1982). | MR 685427 | Zbl 0511.14014

[Hr] R. Hartshorne, Algebraic Geometry, GTM 52, Springer-Verlag, 1977. | MR 463157 | Zbl 0367.14001

[K] S. Kleiman, The enumerative theory of singularities. In: "Real and Complex Singularities", Oslo 1976 (P. Holme ed.), Sijthoff and Noordhoff. | MR 568897 | Zbl 0385.14018

[KMM] Y. Kawamata - K. Matsuda - K. Matsuki, Introduction to the minimal model problem, Algebraic Geometry, Sendai, 1985, Adv. Stud. Pure Math., 10 (1987), 283-360. | MR 946243 | Zbl 0672.14006

[LPS] A. Lanteri - M. Palleschi - A.J. Sommese, On triple covers of Pn as very ample divisors. In: "Classification of Algebraic Varieties ", Proceedings L'Aquila, 1992, Contemp. Math. 162 (1994), 277-292. | MR 1272704 | Zbl 0841.14003

[LS] E.L. Livorni - A.J. Sommese, Threefolds of non negative Kodaira dimension with sectional genus less than or equal to 15, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 13 (1986), 537-558. | Numdam | MR 880398 | Zbl 0636.14014

[M] H. Maeda, Ramification divisors for branched coverings of Pn, Math. Ann. 288 (1990), 195-199. | MR 1075764 | Zbl 0692.14006

[Mi] Y. Miyaoka, The Chern classes and Kodaira dimension of a minimal variety, Adv. Stud. Pure Math. 10 (1987), 449-476. | MR 946247 | Zbl 0648.14006

[Mo] S. Mori, Threefolds whose canonical bundles are not numerically effective, Ann. of Math. 116 (1982), 133-176. | MR 662120 | Zbl 0557.14021

[R] M. Reid, Young person's guide to canonical singularities, Algebraic Geometry, Bowdoin 1985, Proc. Sympos. Pure Math., A.M.S., 46 - Part I, (1987), 345-414. | MR 927963 | Zbl 0634.14003

[ShS] B. Shiffman - A.J. Sommese, Vanishing Theorems on Complex Manifolds, Progress in Math., 56, Birkhäuser, 1985. | MR 782484 | Zbl 0578.32055

[S1] A.J. Sommese, Hyperplane Sections, Algebraic Geometry, Chicago Proceedings, 1981, Lecture Notes Math., 862 (1981), 232-271. | MR 644822 | Zbl 0494.14001

[S2] A.J. Sommese, On the minimality of hyperplane sections of projective threefolds, J. Reine Angew. Math. 329 (1981), 16-41. | MR 636441 | Zbl 0509.14044

[S3] A.J. Sommese, Configurations of -2 rational curves on hyperplane sections of projective threefolds. In: "Classification of algebraic and analytic manifolds" (K. Ueno ed.), Progress in Mathematics, 39 (1983), 465-497, Birkhäuser. | MR 728616 | Zbl 0523.14023

[S4] A.J. Sommese, On the adjunction theoretic structure of projective varieties. In: "Complex Analysis and Algebraic Geometry", Proceedings Göttingen 1985 (H. Grauert ed.), Lecture Notes Math., 1194 (1986), 175-213, Springer-Verlag. | MR 855885 | Zbl 0601.14029

[S5] A.J. Sommese, On the nonemptiness of the adjoint linear system of a hyperplane section of a threefold, J. Reine Angew. Math., 402 (1989), 211-220; "Erratum ", J. Reine Angew. Math., 411 (1990), 122-123. | MR 1022801 | Zbl 0704.14004

[SV] A.J. Sommese - A. Van De Ven, On the adjunction mapping, Math. Ann., 278 (1987), 593-603. | MR 909240 | Zbl 0655.14001

[T] H. Tsuji, Stability of tangent bundles of minimal algebraic varieties, Topology 27 (1988), 429-442. | MR 976585 | Zbl 0698.14008